# SDR HEEA072594

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 19,011 hours
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Part number: 071106603
- Part serial: 4886
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT GIVE BEARING INFO OR AUDIO. PERFORMED PRELIMINARY INSPECTION AND FOUND HUNDREDS SECTION S101 TERMINAL #26 HAS BROKEN WIRE AND VOLUME CONTROL NOISY.  RESOLDERED WIRE ON S101 TERMINAL 26 AND CLEANED VOLUME CONTROL.  REPAIRED.  BENCH CHECK GOOD.
